# SDR FDEA202405030569

- Difficulty date: May 3, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 60,020 hours, 23,877 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 112N70011
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSPECTION AT L/H WING SKIN, DRAG FITTING O/B FOUND #5 AND #13 HOLE WITH CRACK   INDICATION. ACCOMPLISHED EA # F-5730-T0378855 P1 TITLE: WINGS - PLATES AND SKINS - LH WING UPPER   SKIN AT DRAG FITTING, HOLE #5 AND #13, CRACK REPAIRED *THIS EA DEVIATES FROM EO F-5730-  E0340076.       THIS IS MAJOR REPAIR.
